Alert archive / Texas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 248, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 13, 2005, 2:35 PM CDT for Bosque County, McLennan County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2005, 2:35 PM CDT (19:35 UTC)
- Expired
- Jul 13, 2005, 3:31 PM CDT
- In force
- 56 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Bosque County, TX, McLennan County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:20 PM CDT, 15 minutes earlier.
Area forecast discussion, Jul 13, 2:20 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 220 PM CDT WED JUL 13 2005 .DISCUSSION... CONVECTION MORE NUMEROUS ACROSS N TEXAS THIS AFTERNOON AS ATMOSPHERE HAS BECOME MORE UNSTABLE...2800 J/KG ON KFWD SOUNDING THIS MORNING...WITH A LINGERING SHEAR AXIS AND STRONG MORNING INSOLATION. A FEW STORMS HAVE APPROACHED SEVERE LIMITS...BUT FOR THE MOST PART...THEY SHOULD REMAIN JUST BELOW 60 MPH. HIGH FREEZING LEVEL...INVERTED-V AND WEAK SHEAR SUPPORTS WIND THREAT THE PRIMARY PROBLEM TO DEAL WITH UNTIL SHORTLY AFTER SUNSET. 00Z- 12Z ETA CONTINUES TO ADVERTISE AN EVEN BETTER CHANCE OF SHRA/TSRA TOMORROW WITH A POSSIBLE MCS DEVELOPING AS H5 PVA WORKS INTO THE REGION. WILL GO WITH HIGHER POPS TOMORROW AS THIS LOOKS REASONABLE...ESPECIALLY GIVEN THE AMOUNT OF CONVECTION AROUND TODAY. ATMOSPHERE WILL REMAIN ABOUT THE SAME FOR THE NEXT SEVERAL DAYS...SO WILL KEEP LOW POPS GOING THROUGH MOST OF THE PERIOD. EMILY COULD BE A SIGNIFICANT PLAYER IN N TEXAS WEATHER THIS TIME NEXT WEEK...POSSIBLY EARLY NEXT WEEK...AS MODELS BRING THE HURRICANE TO THE YUCATAN PENINSULA MONDAY MORNING. LONG RANGE MODELS HAVE ALSO BACKED OFF ON THE ADVERTISED FRONT YESTERDAY. THUS...A LOT OF UNCERTAINTY WITH THE LATER PART OF THE FORECAST. PERSISTENCE USUALLY RULES IN SUMMER AND WE WILL NOT BEND THE RULES YET. 80 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 97 76 97 / 50 50 40 30 WACO, TX 75 97 75 97 / 50 50 40 30 PARIS, TX 72 95 72 94 / 50 50 40 30 DENTON, TX 74 97 73 95 / 50 50 40 30 MCKINNEY, TX 74 96 73 95 / 50 50 40 30 DALLAS, TX 77 96 76 97 / 50 50 40 30 TERRELL, TX 74 96 72 96 / 50 50 40 30 CORSICANA, TX 74 97 73 95 / 50 50 40 30 TEMPLE, TX 75 98 74 96 / 50 50 40 30 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 80
Hazardous weather outlook, Jul 13, 4:41 AM CDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 441 AM CDT WED JUL 13 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-132100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 441 AM CDT WED JUL 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY AND THIS EVENING. THE MAIN THREATS WILL BE LIGHTNING AND ISOLATED STRONG WIND GUSTS. ONE OR TWO STORMS ARE LIKELY TO PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH TEXAS THURSDAY THROUGH NEXT TUESDAY...AS AN UPPER AIR LOW PRESSURE TROUGH REMAINS ENTRENCHED CROSS THE AREA. ORGANIZED SEVERE WEATHER IS NOT EXPECTED. HOWEVER...A FEW STORMS COULD PRODUCE DAMAGING DOWNBURST WINDS... ESPECIALLY IN THE HEAT OF THE AFTERNOONS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING ...FOR STORMS CAPABLE OF PRODUCING DAMAGING WINDS.
In the hours before
Special weather statement, Jul 13, 1:01 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 101 PM CDT WED JUL 13 2005 TXZ146-131900- NAVARRO- 101 PM CDT WED JUL 13 2005 ...SIGNIFICANT WEATHER UPDATE... AT 101 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF ITALY...OR 18 MILES NORTHEAST OF HILLSBORO...MOVING SOUTHEAST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BLOOMING GROVE AND DAWSON. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. 58
Special weather statement, Jul 13, 1:11 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 111 PM CDT WED JUL 13 2005 TXZ134-131915- ELLIS- 111 PM CDT WED JUL 13 2005 ...SIGNIFICANT WEATHER UPDATE... AT 111 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF ITALY...OR 18 MILES NORTHEAST OF HILLSBORO...MOVING SOUTHEAST AT 5 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
Special weather statement, Jul 13, 1:25 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 125 PM CDT WED JUL 13 2005 TXZ104-131930- COLLIN- 125 PM CDT WED JUL 13 2005 ...SIGNIFICANT WEATHER UPDATE... AT 125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF PRINCETON...OR 8 MILES NORTH OF WYLIE...MOVING SOUTHEAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE FARMERSVILLE AND PRINCETON. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
Special weather statement, Jul 13, 1:26 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 126 PM CDT WED JUL 13 2005 TXZ146-131930- NAVARRO- 126 PM CDT WED JUL 13 2005 ...SIGNIFICANT WEATHER UPDATE... AT 126 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES WEST OF CORSICANA...MOVING SOUTHEAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED JUST NORTHWEST OF FROST...MOVING SOUTHEAST AT 10 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS. 58
Special weather statement, Jul 13, 2:12 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 212 PM CDT WED JUL 13 2005 TXZ122-131945- VAN ZANDT- 212 PM CDT WED JUL 13 2005 ...SIGNIFICANT WEATHER UPDATE... AT 211 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES WEST OF EDGEWOOD...OR 3 MILES SOUTH OF WILLS POINT...MOVING EAST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EDGEWOOD... FRUITVALE...GRAND SALINE AND WILLS POINT. VERY HEAVY RAIN AND WIND GUSTS FROM 50 TO 60 MPH ARE LIKELY WITH THIS STORM...ALONG WITH FREQUENT AND DEADLY CLOUD TO GROUND LIGHTNING STRIKES. 65/DD
Special weather statement, Jul 13, 2:22 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 222 PM CDT WED JUL 13 2005 TXZ104-119-131945- COLLIN-DALLAS- 222 PM CDT WED JUL 13 2005 ...SIGNIFICANT WEATHER UPDATE... AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES WEST OF MURPHY...OR 3 MILES NORTHEAST OF RICHARDSON...MOVING SOUTHEAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...FAIRVIEW... GARLAND...LUCAS...MURPHY...PARKER...PLANO...RICHARDSON...ROWLETT... SACHSE...SUNNYVALE AND WYLIE. VERY HEAVY RAIN...WIND GUSTS FROM 50 TO 60 MPH...AND FREQUENT... DEADLY CLOUD TO GROUND LIGHTNING STRIKES ARE LIKELY WITH THIS STORM. 65/DD
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:41 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 67 min |
| Jul 13, 2:54 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 41 min |
| Jul 13, 4:10 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 65 min |
| Jul 13, 4:12 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 63 min |
| Jul 13, 4:46 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 74 min |
| Jul 13, 5:36 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.